RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 6, Number 11  


Ordinary Differential Equations
The stability of periodic motions in transcendental critical cases
Yu. N. Bibikov
1927
A functionalization of the parameter and a theorem of relatedness for autonomous systems
N. A. Bobylev, M. A. Krasnosel'skii
1946
The global stability of the solutions of a certain third order nonlinear system with a nonlinearity of the type of $f(x, y)$
I. V. Gaishun
1953
Certain criteria for stability of motion in the presence of constantly acting perturbations
K. A. Karacharov
1963
The singular points of the solution of systems of second order differential equations
S. G. Kondratenya, A. I. Yablonskii
1970
The use of operators that have certain properties in qualitative investigations of differential equations
Yu. K. Metlyaev
1976
The stability of a linear system that is subject to the influence of a Markov chain
G. N. Mil'shtein
1982
Completeness of the sequence of solutions of a second order linear differential equation in a star-shaped domain with respect to a regular singular point of this equation
V. V. Ryndina
1994
Comparison theorems for the norms of the solutions of linear homogeneous differential equations in Hilbert spaces
V. V. Smagin, P. E. Sobolevskii
2005
Eigenfunction expansion of second order nonselfadjoint differential equations
V. N. Funtakov
2011

Partial Differential Equations
The Dirichlet problem for elliptic equations with unbounded lowest coefficients. I, II
N. I. Brisch, I. N. Yashkina
2021
Estimates of the eigenfunctions of Laplace's operator in certain domains
M. L. Gol'dman
2030
Asymptotic formulae for eigenvalues of second order elliptic operators that are degenerate on the axis of a cylinder
A. F. Goryunov
2041
Ljapunov functions and Cauchy problems for certain systems of partial differential equations
S. G. Krein, V. B. Osipov
2053
An initial value problem for systems with constant coefficients
F. G. Selezneva, S. D. Èidel'man
2062

Finite difference equations
A general solution of a finite difference problem for the equation $div(K\nabla \Psi )=F$ with piecewise constant $\chi $ and with Neumann conditions on a part of the boundary
I. M. Velikoivanenko, I. I. Lyashko, G. E. Mistetskiy
2074

Short Communications
A theorem on the uniqueness of the $O$-curve in $N_2$ under conditions of the type of the Osgood condition
A. F. Andreev, V. Kuznetsov
2080
Specialized stability in a finite interval of time
S. S. Belyavsky
2083
The active control of the rotational motion of a solid body
V. I. Zubov
2086
Estimates for the solutions of a certain first order differential equation
G. S. Krechetov
2088
A certain example of a dynamical system
N. N. Ladis
2092
The regularization of linear equations in Banach spaces. II
O. A. Liskovets
2094
The stability of controlled motion with aftereffect along a given trajectory
A. A. Martynyuk, I. G. Kozubovskaya
2096
Exponential decay of the solution of a hyperbolic equation
A. G. Ramm
2099
Power asymptotics of order $p<0$ of the solutions of a nonautonomous differential system with a singular point of higher order
A. A. Shestakov
2101
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019